ADVERTISEMENT

Q. I took Deviry one week ago and still did not get my periods. Why?

Answered by
Dr. Poonguzhali Liston
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Aug 07, 2021

Hi doctor,

I have a query about my menstrual cycle. I am 29-year-old. I have missed my periods for 40 days now. I am experiencing random mood swings. I also took Deviry about one week back, and I have still not got it. I took a urine pregnancy test three days back, and it was negative. Kindly help me.

#

Hi,

Welcome to icliniq.com.

I understand your concern. With the present stressful pandemic situation, a lot of our menstrual cycles have become irregular. It could be due to stress, weight change, change in diet and exercise regime, inactivity, etc. Hence period irregularity over two to three months could be a temporary change and will get back to normal.

But if you are experiencing irregular periods for more than six months, then you need to get urself checked.

Now coming to the cause of your present symptoms, a delayed period with the absence of pregnancy could be one of the reasons I mentioned above. The mood swings are due to hormonal imbalance caused by delayed periods. So kindly do not stress. Bleeding due to Deviry (Progestin) takes five to ten days. So kindly wait for a couple of more days. The right dose for Deviry is 5 to 10 mg twice daily for five days. Hopefully, you have taken the right dose. If not, you will have to repeat your dose (after waiting for a couple more days). Even after repeating the dose, if the period does not occur, kindly consult a gynecologist for a further line of action.

I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
My periods while on OCP since the IUD removal has been extremely light. Will it affect my fertility?

The estrogen and progesterone levels will fall and so the HPG axis will start functioning normally and your cycle will become ovulatory again ...   Read full

Delayed period after abortion. Please help.

.. her to wait for a week for her period to start. If it does not start by then, she can repeat urine pregnancy test. If the test turns out to be negative, ask her to take tablet Medroxyprogesterone acetate 10 mg twice daily for five days. Period no...   Read full

Could delayed periods be a sign of early onset of menopause?

.. have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a mo...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Alzheimer's Disease - an Overview
Alzheimer's is a neurodegenerative condition that can seriously hamper one's day to day activities and quality of life. ...  Read more»
My father is experiencing hospital delirium after ankle surgery. Please help.
Hi doctor, I am concerned about drug interaction for my father. He is experiencing hospital delirium after surgery. My ...  Read more»
Is there a chance for dengue reattack in the same season?
Hi doctor, I was diagnosed with dengue towards the end of last month. I was hospitalized for five days. I went through...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.